Medical Specialty >> Primary Care

Doctors Lounge - Primary Care Answers

Back to Primary Care Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/4/2017.

Forum Name: Nutrition & Diet

Question: DIET PILLS????


michelle517 - Fri Mar 04, 2005 1:07 pm

I have been watching what I eat and excersises weekly, I lost 30 lbs but now seem to be in a rut
should I add a diet pill to speed up metabolism or something? and if so can you recommend a good otc diet pill
thanks
Theresa Jones, RN - Sun Mar 06, 2005 10:08 am

Hi michelle517,
You may want to try changing the routine of your exercises. Sometimes the body becomes stubborn and it seems to slow in metabolism after a period of time. I would suggest doing this before considering diet pills.
Sincerely,
Rntdj

Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us